# SDR DXTA2021060142850

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 12,128 hours, 9,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Part serial: NSN
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: STINKY FOUL  SMELL COMING OUT OF WEEMACS WITH APU BLEED AIR ON. SUSPECT A DIRTY CONDENSOR SOCK IS THE CULPRIT. UNSUITABLE SMELL FOR PASSENGERS.  VERIFIED THE SQK AND  REMOVED THE WATER SEPARATOR, AND ONCE IT WAS OPENED IT UP, IT WAS THE EXACT SAME SMELL THAT WAS IN THE COCKPIT. THE CONDENSER BAG P/N: 83237-12, WAS REMOVED AND A NEW CONDENSER BAG P/N:83237-12 WAS INSTALLED. THE WATER SEPARATOR WAS RE-INSTALLED AND SECURED. OPS CHECK GOOD, NO SMELL PRESENT OUT OF THE VENTS. ALL WORK PERFORMED IAW CE-560XL AMM 21-51-00.
